# SDR AALA20170408001

- Difficulty date: April 7, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N971TW
- Make and model: Doug MD 83
- Aircraft serial: 53621
- Aircraft time: 47,811 hours, 23,914 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982125
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 SLIDE FELL OFF DOOR AND ON TO GROUND BELOW- DID NOT DEPLOY. REPLACED R1 DOOR EVACUATION SLIDE IAW AMM 25-62-00. THE AIRCRAFT WAS GROUNDED.
